Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Poll: Low Dose vs. High Dose
    avatar
    CORYSGIRL30 posted:

    Take the Poll

    Has anyone gone off a higher dose med for some time....only to go back on at a lower dose to see if the lower dose works better???
    • No
    • Yes-Didn't work for me
    • Yes-Helped better than high-dose
    • Thinking about trying it
    • What the world are you talking about???
    vote
    View Poll Results
    Reply
     
    avatar
    Dollbug responded:
    Hello Julie.....where have you been? MiMi in NC....I have not seen you post in a while....I hope you are doing ok...it is really hot today in NC....and of course, with the sweating that I do...it does not help either...

    I did not take your poll...but I did want to comment...sometimes...I will tweak some of my vitamins and supplements....just to "trick" my body....and it works...

    When I was taking prozac.....the doctor gave me 10 mg...and I would tweak it when it did not work right...one time...whomever wrote my prescription got it wrong and the drug company sent me 40 mg instead....to say the least...I was not a happy camper...some days I could take all of what was precribed and some days I couldn't...

    I do not know what exactly you are trying to accomplish here...but I do know that at times this works for me...

    I can also do this with my joint supplements...which at times can stop working...I take another kind for a couple of days...and then go back on what I normally take...and it is quite interesting....because it does work...how? I have no idea...but I do know it works....this is what I mean by "tricking" the body...

    Take care and I hope you have a wonderful day...


    MiMi
     
    avatar
    fibroinsd responded:
    I voted no...but ask me again next fall and it may be a different answer. I am going off of Cymbalta and really trying to do the exercise and eat right.....and if this weight doesn't come off, and the cholesterol doesn't come down...I am getting back on my Cymbalta....and the highest level I can stand !!!!!!!!!!!!!!

    cece
    Let's put the fun back in dysfunctional !- Mary Englebright


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.